Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

spmurph

Veteran Member
  • Total Reviews

    0
  • Content Count

    84
  • Joined

  • Last visited

Community Reputation

0 Neutral

About spmurph

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  1. So I went to the derm today and showed him the above pics. He wants me to stop the Finacea, and start taking Zyrtec daily. He also gave me some Cloderm (a topical cortosteriod) to apply the the bumps when they appear. Not sure how I feel about this but I guess I will give it a try. Just frustrates me that I can't get a straight diagnosis. makethatchange, thanks for the recommendation. I will pick up that mask and give it a shot.
  2. So I've been on Finacea for two months and have still been usingn the Solodyn daily (80mg). There hasn't been much improvement. I head back to the derm at the end of the month. Hopefully I can get this figured out. Here are some update pics. The second pic is from my stomach. I am starting to get these bumps on my chest and stomach.
  3. So the new cleanser and added lotion seemed to have help. I am still getting red bumps but they no longer itch and have red blotches around them. Can anyone recommed a topical for the bumps? They are papule like and occasionally develop tiny whiteheads. They always come and go within three days and never leave a scar or pigmentation.
  4. I'm not using any topicals at the moment. Just switched my face was from cetaphil to cerave. I had also stopped moisturizing since it has been very humid but i am back to using complex 15. I have been on solodyn 80mg for about a year. It seems to aggravate my condition. Doc said it should help with it which is a bit confusing. If the new face wash with added moisturizer doesn't work I mIght look for a new Derm. Can't wait this out for 3 months.
  5. So if I don't have persistant redness/flushing then it can't be rosacea? If so, what could it be. I must have looked at descriptions and pics of every skin condition and nothing seems to match what I have
  6. I have no idea. Last time at the derm I didn't have an outbreak to show him but I described it and he said acne rosacea. It seems to come and go for me but right now I am getting 2-3 outbreaks per day. The itching is almost unbearable. To top it, my derm can't get me in for 2 1/2 months.
  7. I switched up my cleanser and shampoo. Now using Jason tea tree shampoo and cervave hydrating cleanser. We'll see how it goes.
  8. Can you have rosacea without the facial redness?
  9. Ever since I have stopped my Accutane cycle (about four years ago) I have experienced the following condition. I feel my face itch, flush, and sometimes burn. When I look in the mirror I see a red blotch with a bump in the middle of the blotch. The sizes of the blotches and bumps can vary. It seems to happen at random times, however, in the winter I notice it happens more after I shower or wash my face. Usually the redness/bump go away in about two hours. Sometimes it leaves behind a tiny white
  10. Following my accutane treatment about 4 years ago I began developing the condition where I was getting red, itchy bumps on my face. They happen most frequently after I get out of the shower or wash my face. They go away on their own in 1-2 hours and usually leave no trace that they were there. Sometimes they leave a very tiny whitehead. They can also randomly appear during the day. I can feel my skin get hot and then itch. It looks like I have a mosquito bite. It hasn't really been that ba
  11. It's not really a constant redness. The closest thing I could compare it to is a bug bite. It comes and goes really. Maybe wrong forum? I posted in the accutane forum hoping someone had a similar condition but I got no response.
  12. With about one month left in my accutane cycle I started to get these random red blotches on my face. That was about 1 1/2 years ago and I am still getting them. They appear to look like a bug bite and they even itch like one, with a small bump in the middle of the blotch. However, after about an hour they disappear. They most commonly occur after I get out of the shower but sometimes appear out of nowhere during the day. I asked my derm during my last visit on tane and he said it was due to my
×